MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; MCOT MONITOR

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; MCOT MONITOR
Model Number 02-02119
Medical Device Problem Codes Melted (1385); Device Emits Odor (1425); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024 the patient's father noted that the mcot monitor was charging on and it was noted that something smelt like it was burning.The patient's father realized that mcot monitor charger was melted inside of the monitor.No injuries were reported.A replacement kit was sent.
 
Additional Manufacturer Narrative
It was reported that the patient was charging the c6 mcot monitor and the patient started to smell something burning and it was noted that the charger was melted inside the monitor.The device was returned for investigation.Engineering evaluation was able to confirm the burn event.During visual inspection the charging port was visibly burnt although there is no evidence that the monitor itself was the source of the burn.Overheating and melting of the charge cable is a known product defect and is being further being investigated by philips am&d.

Brand Name
C6 MCOT PPM
Common Device Name
MCOT MONITOR
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19249038
Report Number2133409-2024-00028
Device Sequence Number7332662
Product Code DSI
UDI-Device IdentifierB146C6M80
UDI-Public+B146C6M80/$$7MT30008665E
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-02119
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer06/23/2024
Not provided
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date07/01/2024
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, 01-01970
Patient Age16 YR
Patient SexMale